# SDR 96ZZZX1371

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC676
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 2734023008
- Condition: Cracked
- Location: Ail Hinge
- Part time: 15,492 hours
- Component: 2734000034
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF AILERON TO REPLACE CRACKED AILERON SKINS, SPAR FOUND TO HAVE 3 CRACKS.  THERE ARE TWO, 1.5 INCH CRACKS IN AREA OF OUTBOARD HINGE FITTING ATTACH HOLES AND ONE, .5 INCH CRACK IN AREA OF CENTER HINGE FITTING ATTACH HOLE.  CRACKS ARE SUSPECTED TO BE FATIGUE CRACKS.
